# SDR DALA2017072805743

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR PANEL 211ANF.   THE FLOOR PANEL WAS REPLACED.
